# SDR 95ZZZX2825

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63CK
- Make and model: Lear 24
- Aircraft serial: 24119
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: O-Ring Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM PRESSURE WENT TO ZERO.  UNEVENTFUL LANDING ACCOMPLISHED.  O-RING LT MAIN GEAR ACTUATOR LEAKING.  INSTALLED NEW O-RING, LANDING GEAR HYDRAULIC RESERVOIR SERVICED AND GEAR FUNCTIONALLY CHECKED PER LEAR MM.  O-RING PN MS287786.  OPER CONTROL NR 5/15/9563CK.
